MAUDE Adverse Event Report: HUDSON UNIVERSAL CONCHA COLUMN; HUMIDIFIER, RESPIRATORY GAS, (

HUDSON UNIVERSAL CONCHA COLUMN; HUMIDIFIER, RESPIRATORY GAS, (
Model Number IPN913861
Medical Device Problem Code False Alarm (1013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported the "respiratory therapist noticed that the neptune heater's cautionary and low water notifications were alarming.The water cube was replaced and the heater still alarmed.The rt then replaced the concha column and the alarms stopped".No patient injury reported.Patient condition reported as "fine".

Brand Name
HUDSON UNIVERSAL CONCHA COLUMN
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (
MDR Report Key11236071
Report Number3004365956-2021-00020
Device Sequence Number3443339
Product Code BTT
UDI-Device Identifier14026704660671
UDI-Public14026704660671
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN913861
Device Catalogue Number382-10
Device Lot Number74H2001479
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2021
Initial Report FDA Received Date01/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1